Go Back   The Finance Forums > General Forums > General Chat



General Chat General chat and discussion away from the finance topics.

Reply
 
Thread Tools
  #1  
Old 10-10-2017, 08:12 AM
FutureY's Avatar
FutureY FutureY is offline
Member
 
Join Date: May 2017
Posts: 34
Default I have just changed medication for diabetes and ever since have noticed a loss of

I have just changed medication for diabetes and ever since have noticed a loss of bladder control. Is there a connection?
Reply With Quote

Old Sponsors
  #2  
Old 10-12-2017, 11:03 AM
mineyahujja mineyahujja is offline
Junior Member
 
Join Date: May 2017
Posts: 24
Default Re: I have just changed medication for diabetes and ever since have noticed a loss of

Yes, urine leakage could be due to sudden medicine change or even if the dosage has been changed. You need to speak to your doctor about it. He will make the necessary changes and the condition should be controlled.
Reply With Quote

Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



» Boards




All times are GMT -4. The time now is 04:39 PM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.